# SDR SIMA201904298003

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,079 hours, 32,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16631
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR PROXIMITY STRIP 4 AND 5 INOP AND FWD EXIT IDENTIFIER LIGHTS INOP-C/A-T/S PER EMB 145 WM 33-50-50 RAR #3 EMERGENCY BATTERY AND CHARGER IAW ENVOY W/C 33-700-19 NO FIX REMOVED AND REPLACED #5 INVERTER IAW EMB 145 AMM 33-50-11 OPS CHECK GOOD A/C OK FOR SERVICE. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 67810
